← Return to Know the warning signs of blood thinner complicationsNewsfeed Post
Newsfeed Post in blog Aging & Health: Take ChargeKnow the warning signs of blood thinner complications Mar 13 11:30am | By Marie Suszynski, Writer (@mariemayohecs)
Comment receiving replies
Replies to "My doctor said stop taking it after I had been on it for two years wasn’t..."
Hi @dayornight. Interesting. There was a reason you were prescribed the Warfarin in the first place so being taken off abruptly is odd. Has your previous situation been corrected and you no longer need it? As it says in the article it really isn’t safe to stop abruptly from a blood thinner. Did you have any complications after you stopped?
By the way, Welcome to Connect. Glad to have you join us. I see you’ve been a member for a couple months but this is your first reply. There are over 70+ groups of health topics so I hope you’ve had a chance to look around. Feel free to join any conversation where you feel you can help out or encourage other members. Were you searching for anything in particular when you found us?